# SDR 95ZZZM497

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Connector
- Part number: 71130625
- Condition: Loose
- Location: Nr 2 Turbo Compr
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MIA, CREW WAS UNABLE TO PRESSURIZE ABOVE 3.2 PSI DIFF WITH 4 T/C'S OPERATING.  AIRCRAFT RETURNED TO MIAMI.  FOUND NR 2 T/C DISCHARGE DUCT CONNECTOR SEPARATED.  REMOVED AND REPLACED SEALS AT CONNECTOR AND RESECURED CONNECTOR.  OPS CHECK NORMAL ON PRESSURIZATION CHECK.  (M)
